# SDR CALA2013112593220

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 52,464 hours, 12,987 cycles
- Engine: Pwa PW4056
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 7911004111
- Part serial: 217
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE AT TOP OF DESCENT. EICAS MSG REPLACED NR 1 ENG EEC IAW MM 73-21-44.  ACCOMPLISHED TEST NR 6 IDLE RUN WITH NO DEFECT FOUND.
